# SDR MASA2017021412605

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 15,769 hours, 14,829 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG FUSELAGE CUTOUT SEAL DAMAGES DURING MLG INBOARD DOOR INSPECTION IAW EO CRJ7/9-32-4018R1.
